Authors: Todorčević, Stevo 
Title: Lipschitz maps on trees
Journal: Journal of the Institute of Mathematics of Jussieu
Volume: 6
Issue: 3
First page: 527
Last page: 556
Issue Date: 1-Jul-2007
Rank: M21
ISSN: 1474-7480
DOI: 10.1017/S1474748006000119
Abstract: 
We introduce and study a metric notion for trees and develop a fine structure theory for the corresponding class of Lipschitz trees. We also relate this structure theory to a conjecture of Shelah about the existence of a finite basis for a class of linear orderings and solve an old problem of Laver about well-quasi-ordering a certain class of trees.
Keywords: Lipschitz map | Lipschitz tree | Shift transformation
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

9
checked on May 18, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.